# SDR DALA2025031001856

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N379DN
- Make and model: Airbus A321-211
- Aircraft serial: 8914
- Aircraft time: 18,727 hours, 8,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3079 CORROSION FLOOR BEAM -Y765 BTW FR66 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y765 LOC. BTW FR66 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-72-11 , A321 SRM 51-42-11 (0847875)
